# SDR SCNA20220414030

- Difficulty date: April 13, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N808SY
- Make and model: Boeing 737
- Aircraft serial: 33021
- Aircraft time: 60,258 hours, 19,295 cycles
- System (JASC): 7100 · Powerplant System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DEFECT:  AT FL 370 ENGINE #2 ROLLED BACK THRUST LEVER DID NOT RESPOND "RED EGT " BOX ILLUMINATED.  RESOLUTION:  PERFORMED FIM TASK 73-06 TASK 812 “AUTO DECELERATION” AND FIM TASK 71-06  TASK 805 “OVERTEMP NOT DURING START”. DURING  FIM 71-06 TASK 805 FOUND ONLY AN OVERTEMP MESSAGE DURING ENGINE START. PERFORMED FIM TASK 80-05 TASK 807 “ENGINE OVERTEMP DURING START”. PERFORMED BORESCOPE OF #2 ENGINE HPT BLADES AND LPT 1 BLADES,  WITH NO DEFECTS . PERFORMED A POWER ASSURANCE TEST, ALL TESTS PASS. INSPECTED AND CLEANED PS3 LINE AND REPLACED #2 ENGINE EEC PRECAUTIONARY REF AMM 73-21-60.
